Coefficient estimates for a subclass of analytic functions using Faber polynomials

Authors

  • G. Saravanan Patrician College of Arts and Science - Department of Mathematics
  • K. Muthunagai VIT University - School of Advanced Sciences

Keywords:

bi-univalent, Faber polynomials, Quasi-convex

Abstract

In this paper, we introduce and investigate a new subclass \(Q_{Σ}^{∗∗}\)(α, ϕ) of normalized analytic functions defined using convolution in the open unit disk U whose inverse has univalent analytic continuation to U.  Estimates of the coefficients of biunivalent functions belonging to this class are determined by using Faber polynomial techniques.

Downloads

Published

2019-07-30

How to Cite

Saravanan, G., & Muthunagai, K. (2019). Coefficient estimates for a subclass of analytic functions using Faber polynomials. Italian Journal of Pure and Applied Mathematics, 42, 154–160. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7251

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 1 2 3 4 5 6 7 8 9 > >> 

You may also start an advanced similarity search for this article.